I've been having a hard time with suspected overmethylation and/or low potassium problems when taking only b12 (a mixture of hydroxo injections and methyl b12 over the past 3 months). My last B12 injection was 14 days ago (1mg hydroxocobalamin) from which in the first week I had headaches, irritability and mild anxiety (not the worst it's ever been when taking b12, but still pretty bad). But in the past week on two of those nights, as I was falling asleep or already asleep, I'd feel pretty nauseous and have a headache anyway, but within the first hour or two of sleeping, I'd be woken up by my body shaking, as if someone was shaking me quickly for a second and then I wake up. The first time it happened, my forehead was sweating and I felt really sick and had a panic attack, so I had to go get another family member to calm me down. The second time I was shaken awake was last night. I didn't have a panic attack last night, but did have the accompanying headache, weak arms etc that generally comes along after taking b12 and the shaking was more violent but quicker. I do take potassium salt over my lunch and dinner and have coconut juice and bananas through the day. I also have 100 mg of elemental magnesium in the morning. Can someone please help me with this? It's very scary and I'm afraid I might have a convulsion or something. What could be causing it?